Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 36, Issue 2, Fall 1996  pp. 357-377.

On the iterates of a paracomplete operator

Authors Laura Burlando
Author institution: Dipartimento di Matematica dell'Università di Genova, Via Dodecaneso 35, 16146 Genova, ITALY

Summary:  In this paper we obtain some density results concerning convenient topologies on the domains of the iterates of a (possibly unbounded and non-everywhere defined) linear operator acting in a Banach space, for which a suitable essential resolvent set is nonempty.

Contents    Full-Text PDF